# SDR SWAA010105

- Difficulty date: January 14, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N753SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29848
- Aircraft time: 4,624 hours, 2,783 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Detached
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN FWD SVC DOOR OPENED, EMERGENCY EVAC SLIDE INADVERTENTLY FELL OUT OF CONTANER (GIRT ASSY LEFT INSTALLED).  REINSTALLED EVAC SLIDE ASSY PER MM.
